# SDR R61A200600005

- Difficulty date: February 26, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000045
- Aircraft time: 3,062 hours, 2,040 cycles
- Engine: Ge CF348E5
- System (JASC): 3410 · Flight Environment Data
- Part: Warning Light
- Condition: Activated
- Location: Cockpit
- Component: Ads 1 System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AS SOON AS THE POWER WAS SET TO GO, ADS1 FAIL EICAS AND ASSOCIATED MASTER CAUTION ILLUMINATED.  AIRCRAFT WAS UNDER 40 KTS.  T/O WAS ABORTED. MESSAGES WERE CLEARED. AIRCRAFT TAXIED BACK FOR A SECOND ATTEMPT.  THE SECOND ATTEMPT, BEFORE THE POWER WAS SET, TAT1 FAIL AND ADS 1 FAIL MESSAGES APPEARED.  AIRCRAFT TAXIED BACK TO THE GATE FOR MAINTENANCE AFTER THE SECOND ABORT.  THE FLIGHT CONTINUED WITHOUT INCIDENT AFTER MX CLEARED ANY FAULTS IAW THE ERJ-170 FAULT ISOLATION MANUAL.  NO FURTHER FAULTS WITH THE AIRCRAFT.
